# SDR 2008UALA06073

- Difficulty date: October 13, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 73,167 hours, 9,034 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 80541
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT GALLEY EMERGENCY LIGHT WIRE BROKEN.  REPLACED AFT GALLEY LOWER SIDE WALL EMERGENCY LIGHT AND SECURED RIBBON CABLE.  EMERGENCY EMERGENCY LIGHTS OP CHECKS NORMAL.
